# SDR SWIA201436283

- Difficulty date: February 6, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 29,188 hours, 24,358 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Defective
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING FLAPS TO 45Â° AIRCRAFT WANTED TO ROLL LT.  REQUIRED A SIGNIFICANT AMOUNT OF RWD AILERON TRIM TO COMPENSATE.  FLT 6281 REPLACED LT OTBD FLAP IAW AMM.  PN 601R14501-841, SN ON SB/RJ/585, PN OFF 601R14501-1 & SN OFF SB/RJ/071.
